Panadol Infant Drops for babies , 2 months – 2 years for Fever relief, 30 ml

Sold out
Rs.77.00

Bank Cards
Panadol Infant Drops for babies , 2 months  – 2 years  for Fever relief, 30 ml is composed of
Paracetamol
Belongs to the category
Fever/Pain

What is Panadol Infant Drops: It is available in sugar free medicine available in raspberry flavor and provides effective relief from fever and pain in children between the ages of 2 months and 2 years. Each 0.8 ml (one calibrated dropper) contains 80 mg paracetamol .

How does it work: Nothing works faster than paracetamol, the active ingredient in Children’s Panadol to relieve pain and fever****

Paracetamol (the active ingredient) starts to relieve fever within 15 minutes

How will Panadol Infant Drops benefit you: It is used for the treating the following conditions in babies

  • All types of Fever
  • Fever Associated with Immunization/vaccination
  • Mild to moderate pain associated with 
        - Toothache
        - Headache
        - Sore throat

     - Muscle Ache
     - Common childhood ear infections

Why choose Panadol Infant Drops: Paracetamol has been trusted for children's pain and fever for over 60 yrs.

Paracetamol (the active ingredient in Children’s Panadol) starts to relieve fever within 15 minutes.

Panadol Infant Drops  is Tough* on fever/pain, gentle on your baby.^

 Includes a dropper for oral dosing which is marked in mL for easy dosage

*Tough: “Tough on pain” is supported by efficacy in pain states such as migraine pain.  “Tough on fever” is supported by efficacy in high fever.  High temperature=fever
gentle refer to gentle on tiny tummies.
^When used as directed/always read the label before use.

Recommended dosage/How to use :

For oral administration only. Refer to the dosage specified below.

Weight (kgs)

Age (in months )

Dosage (ml)

5 - 6

2 - 3

½ dropper of 0.4 ml

6 - 8

3 - 6

1 dropper or 0.8 ml

8-10

6-12

1.5 dropper or 1.2 ml

10-13

12 24

2 dropper of 1.6 ml

 

 *For Age: 2-3 months (use under medical advice), a single dose of 10-15 mg/kg for symptomatic relief of reaction due to vaccination.

Medical advice should be sought if pyrexia persists after a second dose. Only to be used under medical advice for further indications.

Dose may be chosen based on weight or age. Use weight if you know it, otherwise use age.

Minimum dosing interval: 4 hours.

Children aged 3 months and above:

Maximum daily dosage: 60mg/kg presented in divided doses of 10 - 15 mg/kg throughout the 24 hour period.
No more than four doses in any 24 hour period.

Maximum duration of continued use without medical advice: 3 days.

Warning:

  • Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
  • Do not use if seal of bottle is damaged.
  • Underlying liver disease increases the risk of paracetamol related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
  • Keep out of sight and reach of children.

 Usage Instructions:

Do not take more than the recommended dose.

If you believe you have experienced an unexpected side effect or adverse event when using our product or are aware of an adverse event linked with use of our product, please contact us at 111-GSK-PAK (111- 475-725) or pk_pharmasafety@gsk.com

 **** Claim supported when paracetamol is dosed at 15 mg/kg

 

 

 


You recently viewed

Clear recently viewed